MAUDE Adverse Event Report: BIOMET 3I CERTAIN® LOCATOR® ABUTMENT 4.1MM(D) X 5MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN® LOCATOR® ABUTMENT 4.1MM(D) X 5MM(H); DENTAL ABUTMENT
Model Number ILOA005
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Not Applicable (3189)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Date of event unknown / not provided.
 
Event or Problem Description
The laboratory reported screw fracture.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: b4: date of this report.D4:catalog number.G4: date received by manufacturer.G7: type of report, follow-up number.H2: follow up type.H10: additional narrative.Additional information received confirmed the device was previously submitted under mfr 0001038806-2020-00530.As a result, no further medwatch reports will be submitted under this file.Please refer to mfr 0001038806-2020-00530 for follow up submissions.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN® LOCATOR® ABUTMENT 4.1MM(D) X 5MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9961657
Report Number0001038806-2020-00683
Device Sequence Number2728562
Product Code DZE
UDI-Device Identifier00844868006107
UDI-Public(01)00844868006107(17)130129(10)787673(241)ILOA005
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K012911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2013
Device Model NumberILOA005
Device Catalogue NumberILOA006
Device Lot Number787673
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer05/13/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1